# SDR SWAA2024072918565

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 57,426 hours, 37,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED THE R/H AFT EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
